# SDR USAAD97105

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAY/RON - FOUND LEFT NACELLE LIGHT INOPERATIVE IN EMERGENCY MODE.  REPLACED BATTERY PACK.  (X)
